Doctors Lounge - Pharmacy Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pharmacy & Drug Topics
|aesop - Tue Jul 05, 2005 10:50 pm|
my friend is has just informed me that she smoked opium earlier today, she claims she is coming down fine, i need to know if that stats on this drug, is it addictive, can you die from it, etc.
|Dr. Tamer Fouad - Thu Jul 14, 2005 6:27 am|
One of the most detrimental side effects of opium is addiction. Opium addiction occurs very rapidly, sometimes within weeks. Once your freind becomes addicted to opium, they will continue to use the drug not only for the purpose of intoxication, but too avoid the painful side effects associated with withdrawal that naturally come with opiate addiction.
Opium side effects include but are not limited to:
low blood pressure
mental and physical health problems
lung, liver, kidney and brain damage
collapsed veins from injecting the drug
loss of weight
reduction of sex hormone levels
pregnancy complications including still birth
|ptennant - Sun Sep 09, 2007 2:54 am|
I am a 39 year old female. I realized that I have had 3 tetanus vaccines in the last 4 years. Previous to that I think I had too many also. I had one 4 years ago, one 8 months ago and just had another. I could not think at the time due to the situations to remember when I last had the vaccines. Is this dangerous?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.